The Michigan Mathematical Journal

Quasihyperbolic growth conditions and compact embeddings of Sobolev spaces

Pekka Koskela and Juha Lehrbäck

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 55, Issue 1 (2007), 183-193.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1177681992

Digital Object Identifier
doi:10.1307/mmj/1177681992

Mathematical Reviews number (MathSciNet)
MR2320179

Zentralblatt MATH identifier
1135.46015

Subjects
Primary: 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems

Citation

Koskela, Pekka; Lehrbäck, Juha. Quasihyperbolic growth conditions and compact embeddings of Sobolev spaces. Michigan Math. J. 55 (2007), no. 1, 183--193. doi:10.1307/mmj/1177681992. https://projecteuclid.org/euclid.mmj/1177681992


Export citation

References

  • S. Axler and A. Shields, Univalent multipliers of the Dirichlet space, Michigan Math. J. 32 (1985), 81--93.
  • D. E. Edmunds and R. Hurri-Syrjänen, Rellich's theorem in irregular domains, Houston J. Math. 30 (2004), 577--586.
  • F. W. Gehring and B. G. Osgood, Uniform domains and the quasihyperbolic metric, J. Anal. Math. 36 (1979), 50--74.
  • F. W. Gehring and B. P. Palka, Quasiconformally homogeneous domains, J. Anal. Math. 30 (1976), 172--199.
  • Y. Gotoh, Domains with growth conditions for the quasihyperbolic metric, J. Anal. Math. 82 (2000), 149--173.
  • P. Hajłasz and P. Koskela, Isoperimetric inequalities and imbedding theorems in irregular domains, J. London Math. Soc. (2) 58 (1998), 425--450.
  • V. I. Kondrachov, Sur certaines propriétés fonctions dans l'espace $L^p,$ C. R. (Doklady) Acad. Sci. URSS (N.S.) 48 (1945), 535--538.
  • P. Koskela, J. Onninen, and J. T. Tyson, Quasihyperbolic boundary conditions and Poincaré domains, Math. Ann. 323 (2002), 811--830.
  • V. G. Maz'ja, Classes of domains and imbedding theorems for function spaces, Dokl. Akad. Nauk SSSR 133 (1960), 527--530 (Russian); English translation in Soviet Math. Dokl. 1 (1960), 882--885.
  • ------, Sobolev spaces, Springer-Verlag, Berlin, 1985.
  • O. Nikodym, Sur une classe de fonctions considérémes le probléme de Dirichlet, Fund. Math. 21 (1933), 129--150.
  • R. Rellich, Ein Satz über mittlere Konvergenze, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. I (1930), 30--35.
  • W. Smith, A. Stanoyevitch, and D. A. Stegenga, Planar Poincaré domains: Geometry and Steiner symmetrization, J. Anal. Math. 66 (1995), 137--183.
  • W. Smith and D. A. Stegenga, Hölder domains and Poincaré domains, Trans. Amer. Math. Soc. 319 (1990), 67--100.
  • ------, Exponential integrability of the quasi-hyperbolic metric on Hölder domains, Ann. Acad. Sci. Fenn. Ser. A I Math. 16 (1991), 345--360.
  • E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Math. Ser., 30, Princeton Univ. Press, Princeton, NJ, 1970.
  • W. P. Ziemer, Weakly differentiable functions, Grad. Texts in Math., 120, Springer-Verlag, New York, 1989.